# SDR EIA2006275

- Difficulty date: November 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 88,196 hours, 20,761 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 B MAIN DECK CARGO SMOKE DETECTOR WILL NOT TEST.  REPLACED NR 1 B SMOKE DETECTOR, OPS CHK GOOD PER MM 26-14-00.
